# SDR B4MR98071

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bearing
- Part number: 1560545138
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL AND REPLACEMENT OF LT MLG PER CUSTOMER REQUEST, HARD TIME ITEM REFER TO CAL727 OPS SPEC, FOUND LT MLG SIDE STRUT FWD BEARING WORN.  REMOVED AND REPLACED LT MLG SIDE STRUT FWD BEARING IAW 727 MM 32-11-41.  REF W/O 504099 KB99 FOR TORQUES AND OPS CHECK.  R/O 504-099.  NON-ROUTINE TASK CARD NUMBER 114067.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
